# SDR FDEA202204261073

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-300
- Aircraft serial: 63106
- Aircraft time: 4,963 hours, 2,418 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Slat
- Condition: Faulted
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN SELECTING FLAPS TO 25 GOT LE  SLAT DISAGREE. EXECUTED A GO AROUND AND COMPLIED  WITH QRH. EMERGENCY WAS DECLARED.   PERFORMED T/S IAW FIM 27-51 FAULT TREE 809. BITE  TEST SHOWED NO CURRENT FAULTS. CYCLED FLAPS AND  SLATS FULL UP & DOWN SEVERAL TIMES WITH NO FAULTS.  NO 180 DAY HISTORY. SUSPECT THAT THE FLAP LEVER WAS  NOT FULLY ENGAGED INTO THE DETENT. A/C OK FOR  CONT'D SVC.
